# SDR C2XA10CL044

- Difficulty date: March 15, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 19,804 hours, 10,597 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: 14521165405
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLT 2958 THE CREW REPORTED A BLEED LEAK NR 1 ENGINE AND NR 1 PACK VALVE FAILURE ON CLIMBOUT.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE LEFT PACK BLEED TUBE BETWEEN THE PACK VALVE AND DUAL TEMP CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD.  ALSO REPLACED RELAY KO435.
